MathSciNet Relay Station
MathSciNet bibliographic data
MR2425336 (2009j:37017) 37B20 (37B05 54H20)
Ye, Xiangdong; Zhang, Ruifeng On sensitive sets in topological dynamics. Nonlinearity 21 (2008), no. 7, 1601–1620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement